CureZone   Log On   Join
Re: all over itching and tiny bumps
 
minime Views: 2,022
Published: 14 years ago
 
This is a reply to # 287,553

Re: all over itching and tiny bumps


Hello 36239-
Yes, ahappysmileyface could be right...it may be an allergic reaction, but it could also be die-off. Just remember, when you are taking supplements that ARE working the yeast goes crazy and whatever symptoms you've had all along will get WORSE before the yeast (candida) completely die off. So the itchiness may possibly mean that the yeast is dieing off...not sure, but I would probably say that you might want to stick with your same regimen for a little while just to see if you get any improvement, then go from there and make changes if needed.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.891 sec, (1)